MathSciNet Relay Station
MathSciNet bibliographic data
MR229235 (37 #4809) 55.36
Lewis, Gene Free actions on $S\sp{n}\times S\sp{n}$. Trans. Amer. Math. Soc. 132 1968 531–540.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement